MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/+7,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 36/+7,5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Catalog Number 6570-0-736
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot reference.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
A patient was implanted on (b)(6) 2017 with a stryker restoration modular; a competitor's cup was retained, liner replaced.Since then, the patient has dislocated anteriorly twice so doctor revised today.A different liner was inserted into the competitor's cup, and the restrained piece was extracted.The trial was deanteverted, stability achieved.A new body trial was inserted and a longer head.Nothing was loose or broken.

Brand Name
DELTA V-40 CERAMIC HEAD 36/+7,5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6856005
Report Number0002249697-2017-02729
Device Sequence Number809742
Product Code LZO
UDI-Device Identifier04546540608581
UDI-Public04546540608581
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K052718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Catalogue Number6570-0-736
Device Lot Number57845702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR